# SDR CALA2017101303617

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 76,117 hours, 29,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Chime
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY CHIME GOING OFF INTERMITTENTLY ON LANDING.  CYCLED CIRCUIT BREAKER G2-G5, & M5-M14,  ALSO CYCLED EVACUATION SWITCH, CHIMES STOPPED GOING OFF.
